Florida, 2022

Tornado and Damaging Winds in Florida, January 16, 2022

January 16, 2022 · NWS TAE · 4 events in 2 counties and zones

A strong cold front moved through the region during the early morning hours of January 16th. Limited instability kept thunderstorms confined to near the coast.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$75,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A strong cold front moved through the region during the early morning hours of January 16th. Limited instability kept thunderstorms confined to near the coast. However, a few reports of severe weather did occur along the Florida big bend with one tornado confirmed on Dog Island.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jan 15, 7:30 PM EST, 4 hours 52 minutes earlier.

Area forecast discussion, Jan 15, 7:30 PM EST, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
730 PM EST Sat Jan 15 2022

...STORM SYSTEM TO BRING MULTIPLE HAZARDS THROUGH THE WEEKEND.
THREAT FOR SEVERE WEATHER INCREASES TONIGHT FOR THE FL PANHANDLE
AND BIG BEND...

.UPDATE...

No major changes to the forecast were required for this evening. A
strong closed frontal low near LA/MS is edging closer our way and
has been producing a large swath of rain across the Tri-state
area, with stronger (and sometimes rotating) convection just
offshore. The latter is a better environment where dew points in
the low 60S, non-negligible SBCAPE, and hints of a strengthening
low-level jet (LLJ) are being observed. Warm-air advection should
continue pushing the more buoyant air towards the coast and
slightly inland, but likely no farther than beyond I-10. Those
locations bear watching for severe weather potential through the
overnight hours. Damaging winds and a few tornadoes remain the
primary threats.

Winds are still expected to be gusty outside of convection as the
pressure gradient tightens further. A Wind Advisory goes into
effect areawide starting at 10pm ET/9pm CT in addition to a High
Surf Advisory for Panhandle beaches.

&&

.PREV DISCUSSION [602 PM EST]...

.NEAR TERM [Through Sunday]...

It is on the way. Another potent low pressure system and
associated cold front which will bring a multitude of hazards to
the region. The first, which seems to be on many minds is the
severe weather threat. Earlier today, SPC expanded the Slight Risk
(level 2 of 5) to include much of our marine zones and down into
the SE Big Bend. This is where CAPE, albeit minimal, shear,
substantially better, and other convective parameters favor
thunderstorm development. Just north of their line, the Marginal
Risk (level 1 of 2) was expanded to cover much of north FL. The
hazards with this evening and tonight's severe weather event
remain the same: wind gusts up to 60 mph and the possibility for a
few tornadoes. In addition to that, moderate to heavy rain will
be possible. 1 to 2 inches of rain is forecast for SE AL. 1.25 to
3.25 inches is possible for SW GA with the highest being along and
east of highway 319. And finally, 1 to 3.5 inches for N FL with
the highest amounts being centered around the Tallahassee Metro.

Now for the other hazards associated with this storm, aka as wind
and its associates. The synoptic flow with this system has the
storm at near max or max percentiles with the NAEFS and ECMWF
ensemble tables. The Wind Advisory issued by the midshift looks
solid for tonight, outside of gusty convective winds, with gusts
sustained 20-30 mph winds and up to 40 mph gust possible. Winds
will also be responsible for our beach hazards this weekend. Of
course, the high rip current rip risk remains in place but with
stronger winds over the waters, surf becomes a higher risk. The
latest guidance brings in 6 to 9 foot waves across Walton, Bay,
and Gulf counties, with the largest occuring along Bay and Gulf
Counties. As a result, we've upgraded the High Surf Advisory to a
High Surf Warning for them while Walton Co remains in the High
Surf Advisory. The threat for coastal flooding remains, please see
the Hydrology Discussion for details.

Finally, this system will be responsible for ushering in
unseasonably cool air to the region. High temperatures may peak in
the early morning hours tomorrow, instead of the traditional
diurnal range. Latest guidance has SE AL's temps peaking in the
mid to upper 40s and then the upper 40s to upper 50s for SW GA. N
FL's temps will vary even more with highs ranging from the upper
40s to the low 60s. The gradient of cooler weather stars in the
western panhandle and slowly warms as you move east and south with
the warmest temps being found in the SE Big Bend.

.SHORT TERM [Sunday Night Through Monday Night]...

The cold front has moved through the region. Wind gusts are still
a little breezy but will calm down through the day on Monday.
Skies will be clearing by the afternoon and temperatures will rise
to the low/mid 50s after being in the 30s for the morning. No
rain expected in the short term.

.LONG TERM [Tuesday Through Saturday]...

The pattern continues to settle for the start of the long term.
We will be in between systems from the weekend and our next
frontal system expected in our CWA by Thursday. Temperatures to
start the long term will begin in the low 30s in the morning and
warm to the low/mid 50s by the afternoon on Tuesday. Wednesday, we
can expect more normal temps with highs warming to the 60s and
cooling to the mid-upper 40s Wednesday night.

A surface low coming from the Rockies will travel east across the
Red River Valley to bring our next cold front on Thursday. PoPs
for this system are about 40-60% as the line moves through.
Thunderstorms are not expected at this point in time because i
instability remains low but, we will continue to monitor as the
system develops.

Following Thursday's cold front, temperatures will again cool to
the upper 40s and low 50s for the highs and be in the 30s for
overnight lows for this upcoming weekend.

.AVIATION...

[Through 00z Monday] Poor flying conditions are expected through the
period with a strong cold front crossing the area. Expect moderate
to heavy rain, thunderstorms, and gusty winds ahead of the front.
Behind the front on Sunday, expect gusty winds to continue with
frequent gusts near 30 knots.

.MARINE...

A strengthening low pressure system coupled with a strong upper
level trough will be moving through the region this weekend. A
trailing cold front will sweep through the coastal waters late
tonight and it is expected to have gale force southerly flow ahead
of it and gale force westerly winds behind it. This will lead to
rough seas for the entire weekend as well as into the early half
of the work week. A Gale Warning goes into effect late tonight and
continues through Sunday evening. Beyond Sunday evening, a small
craft advisory will be needed for most of Monday, as elevated
winds and seas will still be present across all of our marine
zones.

.FIRE WEATHER...

A strong cold front will move through the region tonight,
bringing with it gusty winds through tomorrow. This system will
also bring moderate to heavy rain and a slight chance for
thunderstorms late this afternoon and continuing through early
tomorrow morning. RH values will remain elevated with the front
even though we have gusty winds in the forecast. High dispersion
values will be possible on Sunday, particularly across the FL Big
Bend, coastal areas of the Panhandle and southwest Georgia.

.HYDROLOGY...

Energetic system will move across the Gulf Coast States on
Saturday evening into Sunday morning. This system, while
dynamically charged, will be moving quickly, and this should limit
overall heavy rainfall potential. Various model guidance and
ensembles suggest a widespread rain of 1.5 to 3 inches is
expected, with the possibility for isolated maximum totals near 4
inches. Given that this heavier rain could fall in a very short
period of time, some localized flooding is possible in some low
lying areas. However, the threat is low enough that a flood watch
is not needed at this time.

These rainfall amounts will result in a riverine response with
several mainstem rivers likely to rise into action stage. Minor
flooding is also possible on the upper portion of the
Withlacoochee River as well as along the Ochlockonee River, should
rainfall amounts in excess of 3 inches hit these basins.

Coastal flood threat will begin to increase Saturday evening and
continue through Sunday afternoon across Apalachee Bay. Strong
southerly winds ahead of the system will increase water levels in
Apalachee Bay. There still is some disagreement in the models
about the timing of the strongest onshore winds Saturday night.
The latest guidance suggest these strong winds should occur within
1-2 hours of high tide early Sunday morning (1-3 am ET Sunday) in
Apalachee Bay which should translate to moderate coastal flooding
from St Teresa eastward to Keaton Beach with water levels 2 to 4
feet above normally dry ground. Lower end advisory flooding is
anticipated westward of St Teresa to Apalachicola as well as
further down the coast from Keaton Beach to Suwannee on the
initial high tide early Sunday morning.

Sunday afternoon, strong westerly winds in excess of 35 to 40 mph
will spread over the Northern Gulf of Mexico and impact the
Taylor and Dixie County coasts with the Sunday afternoon high tide
(2 pm ET), creating the possibility of 2 to 4 feet of inundation
of normally dry ground in these areas. The Coastal Flood Warning
has been expanded to include Dixie County and will be in effect
starting 7 PM EST.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   48  55  36  54  32 / 100  20   0   0   0
Panama City   46  53  39  55  36 / 100  20   0   0   0
Dothan        40  47  33  49  28 / 100  20   0   0   0
Albany        44  52  35  49  28 / 100  30   0   0   0
Valdosta      50  57  36  51  30 / 100  60   0   0   0
Cross City    54  61  41  55  33 /  90  60   0   0   0
Apalachicola  49  55  39  55  36 / 100  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 7 PM EST Sunday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Wind Advisory until 7 PM EST /6 PM CST/ Sunday for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 6 AM CST Monday for South Walton.

     High Surf Warning from 10 AM EST /9 AM CST/ to 7 PM EST /6 PM
     CST/ Sunday for Coastal Bay-Coastal Gulf.

     High Surf Advisory until 10 AM EST /9 AM CST/ Sunday for Coastal
     Bay-Coastal Gulf.

     High Surf Advisory from 7 PM EST /6 PM CST/ Sunday to 7 AM EST
     /6 AM CST/ Monday for Coastal Bay-Coastal Gulf.

GA...Wind Advisory until 7 PM EST Sunday for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 6 PM CST Sunday for Coffee-Dale-Geneva-Henry-
     Houston.

GM...Small Craft Advisory until 10 PM EST /9 PM CST/ this evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 10 PM EST /9 PM CST/ Sunday to 10 AM
     EST /9 AM CST/ Monday for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

     Gale Warning until 10 PM EST /9 PM CST/ Sunday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

UPDATE...IG3
NEAR TERM...KR
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...DVD
MARINE...Bunker
FIRE WEATHER...KR
HYDROLOGY...Godsey

In the hours before

Special weather statement, Jan 15, 10:58 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1058 PM EST Sat Jan 15 2022

FLZ015-026-027-115-127-160500-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
1058 PM EST Sat Jan 15 2022

...Strong thunderstorms will impact portions of western Wakulla,
southeastern Liberty and Franklin Counties through MIDNIGHT EST...

At 1058 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Blountstown to 19 miles
southwest of St George Island. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Crawfordville,
Franklin, Sopchoppy, Carrabelle Beach, East Camp, Jewel Fire Tower,
Royal Bluff, Vilas, St George Island St Pk, Central City, Beverly,
Clio, Poplar Camp, Smith Creek, Buckhorn and Bay City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 8510 3033 8489 3031 8474 3030 8471
      3030 8433 2972 8459 2953 8497 2952 8509
TIME...MOT...LOC 0358Z 240DEG 18KT 3032 8484 2945 8509

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jan 15, 11:12 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1112 PM EST Sat Jan 15 2022

FLZ018-027-118-127-160515-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-
1112 PM EST Sat Jan 15 2022

...A strong thunderstorm will impact portions of northeastern Wakulla
and southwestern Jefferson Counties through 1215 AM EST...

At 1112 PM EST, Doppler radar was tracking a strong thunderstorm 18
miles south of St. Marks, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Marks, Woodville, Crawfordville, Wakulla, Newport, Shadeville,
Goose Pasture, Hells Half Acre, Hyde Park, Wakulla Springs, Plum
Orchard, Shell Point, Port Leon, Wakulla Beach, Bethel and Liveoak
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3030 8436 3030 8425 3027 8424 3024 8392
      3020 8393 3019 8395 3015 8396 3015 8397
      3013 8397 3008 8400 3009 8399 3007 8398
      3006 8398 3001 8431
TIME...MOT...LOC 0412Z 179DEG 21KT 2989 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Special weather statement, Jan 15, 11:51 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1151 PM EST Sat Jan 15 2022

FLZ015-018-026-027-115-118-127-160600-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-
1151 PM EST Sat Jan 15 2022

...Strong thunderstorms will impact portions of Wakulla, southeastern
Liberty, southwestern Jefferson and eastern Franklin Counties through
100 AM EST...

At 1151 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles west of Crawfordville to 8 miles south
of St George Island. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, St. Marks, Crawfordville, Woodville, St George Island,
Wakulla, Sopchoppy, Newport, Carrabelle Beach, East Camp, Jewel Fire
Tower, Shadeville, Hells Half Acre, Royal Bluff, Wakulla Springs, St
George Island St Pk, Panacea, Poplar Camp, Smith Creek and Medart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2958 8488 3027 8474 3030 8471 3030 8425
      3027 8424 3026 8391 3010 8399 3001 8401
      3003 8406 2999 8426 2985 8429 2981 8449
      2975 8453
TIME...MOT...LOC 0451Z 240DEG 24KT 3024 8469 2954 8483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Jan 16, 12:03 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1203 AM EST SUN JAN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     MARINE TSTM WIND 4 ENE ALLIGATOR POINT   29.92N 84.33W
01/15/2022  M39 MPH          FRANKLIN           FL   MESONET

            39MPH WIND GUST MEASURED AT BALD POINT VIA
            WEATHERFLOW.

1140 PM     MARINE TSTM WIND 1 NW SHELL POINT        30.07N 84.30W
01/15/2022  M40 MPH          WAKULLA            FL   MESONET

            AMBIENT WEATHER STATION AT OYSTER BAY TOWER
            MEASURED 40 MPH GUST.

&&
Local storm report, Jan 16, 12:11 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1211 AM EST SUN JAN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
01/15/2022  M54 MPH          GMZ755             FL   C-MAN STATION

            47 KNOT GUST MEASURED AT THE C-TOWER.

&&
Local storm report, Jan 16, 12:22 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1222 AM EST SUN JAN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     MARINE TSTM WIND 3 ENE PANACEA-WAKULLA A 30.01N 84.34W
01/16/2022  M42 MPH          GMZ730             FL   PUBLIC

            42 MPH GUST MEASURED AT PANACEA CHANNEL L8
            VIA WEATHERFLOW.

&&

The radar

The Tallahassee radar (KTLH), 72 km away, was scanning. The volume nearest the first event began at 05:21 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 tornado. Local standard time, as filed.

Tornado, Franklin

When
January 16, 12:22 AM EST to 12:26 AM EST
Where
Franklin County, 4.94 mi SE of Carrabelle to 3.7 mi SSE of Lanark Village
Rating
EF1
Path length
2.65 mi
Path width
50 yd
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
29.799, -84.603

A tornado moved across portions of Dog Island early Sunday morning with damage to one residence reported. The roof was partially torn off with significant damage to the porch. This damage was consistent with an EF1 tornado with winds estimated around 95 mph. In addition, damage to trees and power lines occurred with Duke Energy reporting 97 customers without power on the island. A tornadic debris signature (TDS) was evident on TLH radar.

Thunderstorm Wind, Wakulla

When
January 16, 12:58 AM EST
Where
Wakulla County, 1.38 mi ESE of Spring Creek
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
30.070, -84.300

An Ambient weather station measured a wind gust of 72 mph.

Thunderstorm Wind, Wakulla

When
January 16, 1:00 AM EST
Where
Wakulla County, 0.91 mi NE of Panacea
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.040, -84.370

A few trees were blown down in the Bottom Road area.

Thunderstorm Wind, Wakulla

When
January 16, 1:30 AM EST
Where
Wakulla County, 0.6 mi W of St Marks
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.160, -84.210

A few trees were blown down in the Saint Marks area.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2022Every state in 2022This day in weather historyThe tornado archive for Florida, 2022Warnings in Florida, January 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1004118, 1001285, 1001286, 1001287.